Cargando información...
FuenteJournal of Mathematical Sciences | Cuartil año de publicaciónNo disponible | Volumen279 |
Issue5 | Páginas607 - 622 | pISSNNo disponible |
ISSN1573-8795 | Perfil OpenAlexhttps://openalex.org/S83211391 | |
| Scienti ID | 0000169889-245 | Open_access URL | https://inria.hal.science/hal-02418508/document | Scholar citations URL | https://scholar.google.com/scholar?cites=13960698130844085955&as_sdt=2005&sciodt=0,5&hl=en |
|---|---|---|---|---|---|
| Openalex URL | https://openalex.org/W2984292732 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3Aw-5rqftcvsEJ%3Ascholar.google.com&btnG= | Doi URL | https://doi.org/10.1007/s10958-024-07042-y |
| Pdf URL | https://arxiv.org/pdf/1911.00034 | Scienti URL | https://link.springer.com/article/10.1007/s10958-024-07042-y | ||